MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D DEHP 2SS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D DEHP 2SS; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2410-0500
Medical Device Problem Codes Complete Blockage (1094); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that as lvp 20d dehp 2ss had a back flow issue.The following information was provided by the initial reporter: material no: unknown, batch no: unknown.It was reported that there was a back flow issue where secondary medication was found in the primary medication bag.
 
Event or Problem Description
It was reported that as lvp 20d dehp 2ss had a back flow issue.The following information was provided by the initial reporter: material no: unknown batch no: unknown it was reported that there was a back flow issue where secondary medication was found in the primary medication bag.
 
Additional Manufacturer Narrative
H.6.Investigation: 1 primary tubing and 1 secondary tubing were returned by the customer.It was reported that there was a back flow issue where secondary medication was found in the primary medication bag.The samples were examined for defects and abnormalities.No defects or abnormalities were observed.Functional testing was performed by using a primary bag filled with clear saline which was then used to prime the set.The secondary set was connected to a bag filled with a blue dye/water mixture, and then connected to the primary set.The sets were set up in a secondary infusion configuration with the fluid level of the secondary bag at least 9.5 inches higher than the primary bag fluid level, and all of the clamps closed.The secondary set was primed with the secondary roller clamp fully opened.Fluid flow was controlled using the primary roller clamp.After 10 minutes of allowing fluid to flow, the was found to be flowing normally.No blue dye/water mixture fluid from the secondary bag was found to be flowing through the check valve into the primary bag.The customer complaint could not be verified.The failure was unable to be replicated.A root cause was unable to be determined because the failure was unable to be replicated.A device history record review could not be performed on model 2410-0500 because a lot number was not provided by the customer.H3 other text : see h.10.

Brand Name
AS LVP 20D DEHP 2SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11243462
Report Number9616066-2021-50112
Device Sequence Number3571862
Product Code FPA
UDI-Device Identifier07613203012492
UDI-Public07613203012492
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2410-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2021
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10016073 - SEC SET 20DP W/HANGER LL DEHP FREE; 10016073 - SEC SET 20DP W/HANGER LL DEHP FREE